Communications in Mathematical Physics

On the dimension of deterministic and random Cantor-like sets, symbolic dynamics, and the Eckmann-Ruelle conjecture

Yakov Pesin and Howard Weiss

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 182, Number 1 (1996), 105-153.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104288022

Mathematical Reviews number (MathSciNet)
MR1441907

Zentralblatt MATH identifier
0878.28006

Subjects
Primary: 58F11
Secondary: 28A78: Hausdorff and packing measures 58F03 58F15

Citation

Pesin, Yakov; Weiss, Howard. On the dimension of deterministic and random Cantor-like sets, symbolic dynamics, and the Eckmann-Ruelle conjecture. Comm. Math. Phys. 182 (1996), no. 1, 105--153. https://projecteuclid.org/euclid.cmp/1104288022


Export citation